# SDR UPS98826359

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, STA 1050, L31R SPLICE CRACKED.  REMOVED SPLICE IAW DC8 SRM 51 1 20D AND DC8 SRM 51 3 1, MATERIAL ID 3750257-1 FITTING IAW DAC DWG 5750322, ALODINED AND PRIMED MATING AR EA IAW DC8 SRM 51 1 8.  INSTALLED FITTING IAW DC8 SRM 51 1 20D.
